MathSciNet Relay Station
MathSciNet bibliographic data
MR2950425 93E10 (60J10 62M02 93E15)
Wu, Ligang; Yao, Xiuming; Zheng, Wei Xing Generalized $H_2$ fault detection for two-dimensional Markovian jump systems. Automatica J. IFAC 48 (2012), no. 8, 1741–1750.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement